Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 2, 2012Nicollet County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 2, 2012, 7:58 PM CDT for Nicollet County, Minnesota. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 2, 2012, 7:58 PM CDT (00:58 UTC)
Expired
May 2, 2012, 9:00 PM CDT
In force
62 min
Issued by
NWS Twin Cities, MN

County Nicollet County, MN

The radar

The Minneapolis radar (KMPX), 83 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 1.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 84 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
84 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1937 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
134 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WWUS83 KMPX 030058
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
758 PM CDT WED MAY 2 2012

MNZ074-075-083-030200-
BLUE EARTH-BROWN-NICOLLET-
758 PM CDT WED MAY 2 2012

...THUNDERSTORMS MOVING INTO BLUE EARTH...EASTERN BROWN AND SOUTHERN 
NICOLLET COUNTIES THROUGH 900 PM CDT...

AT 756 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF COURTLAND. THIS STORM WAS MOVING EAST
AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4435 9403 4412 9401 4411 9447 4432 9445
TIME...MOT...LOC 0058Z 263DEG 18KT 4420 9437

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 2, 4:06 PM CDT, 3 hours 52 minutes earlier.

Area forecast discussion, May 2, 4:06 PM CDT, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
406 PM CDT WED MAY 2 2012

.DISCUSSION...

SYNOPSIS...UPPER PATTERN THIS AFTERNOON CONTINUES TO SHOW WSW FLOW
IN PLACE ACROSS THE NRN PLAINS INTO THE UPPER GREAT LAKES...AS
STRONG SUB-TROPICAL RIDGING REMAINS ANCHORED OVER THE SOUTHEAST
US. THERE IS CURRENTLY A NICE UPPER JET STREAK WORKING ACROSS
SODAK INTO NRN MN...WITH SHORTWAVE ENERGY CURRENTLY IN WY EXPECTED
TO FOLLOW THE JET INTO NW MN THIS EVENING. THIS UPPER AIR PATTERN
LOOKS TO REMAIN MORE OR LESS IN PLACE THROUGH THE REST OF THIS
WORK WEEK. THIS WEEKEND...A STRONGER TROUGH WILL WORK ACROSS THE
ROCKIES INTO THE NRN PLAINS AS UPPER RIDGING BUILDS UP INTO THE
GREAT LAKES. THIS UPPER TROUGH IS CURRENTLY FORECAST BY THE MED
RANGE MODELS TO CUT OFF OVER SRN CAN AND LINGER ACROSS THE AREA
INTO THE MIDDLE OF NEXT WEEK.

AT THE SFC...THE FLOW PATTERN THIS AFTERNOON IS RATHER DIFFUSE
ACROSS THE AREA. COOL FRONT THAT WORKED INTO WRN MN OVERNIGHT HAS
STALLED OUT ACROSS THE AREA FROM REDWOOD FALLS UP THROUGH RUSH
CITY. PRESSURE GRADIENT IS QUITE BAGGY...SO THERE REALLY IS NO
CONVERGENCE ALONG THE BOUNDARY...ONLY A STRONG MOISTURE
GRADIENT...WITH DEWPS DOWN AROUND 40 IN THE AXN AREA...WITH AN
INCREASE INTO THE LOWER 60S ACROSS SRN/SE MN. THROUGH THE REST OF
THIS WORK WEEK...THE MOISTURE GRADIENT LOOKS TO JUST WAFFLE AROUND
THE CWA. THERE WILL BE TWO DOMINATE AND RATHER PERSISTENT SFC
FEATURES THROUGH FRIDAY...HIGH PRESSURE OVER HUDSON BAY AND LEE
SIDE TROUGHING/LOW PRESSURE OVER THE CENTRAL PLAINS. THIS WILL
EVENTUALLY ACT TO REORIENT THE MOISTURE GRADIENT FROM ITS CURRENT
SW-NE ORIENTATION OVER TO A NW TO SE ORIENTATION BY FRIDAY. OVER
THE WEEKEND...STRONGER FRONTS/INVERTED TROUGHS LOOK TO MOVE
ACROSS THE REGION FRI NIGHT AND AGAIN SAT NIGHT. BEHIND THE SAT
NIGHT FRONT...THERE ARE INDICATIONS FOR HIGH PRESSURE TO WORK IN
ON MORE NW FLOW ALOFT...WITH THE FIRST HALF OF NEXT WEEK LOOKING
COOLER AND DRIER/LESS ACTIVE.

FOR PRECIP CHANCES...CONFIDENCE IS PROBABLY THE HIGHEST AT THIS
POINT FOR THE FEATURE COMING THROUGH SATURDAY NIGHT. TILL
THEN...WE KEEP THE MOISTURE GRADIENT...AND THEREFORE INSTABILITY
GRADIENT IN THE AREA...WHICH MAKES IT HARD TO RULE OUT
THUNDERSTORMS AT ANY POINT REALLY THROUGH SAT NIGHT. FOR THIS
AFTERNOON...MESOANALYIS HAS SHOWN MLCAPES INCREASE TO 1500-2500
J/KG FROM SRN MN BACK INTO WRN IA/ERN NEB WITH LITTLE/NO CIN
INDICATED. FORTUNATELY...THE DIFFUSE AND EVEN DIFFLUENT NATURE OF
THE SFC WIND FIELD ACROSS IA HAS KEPT STORMS FROM DEVELOPING...BUT
CU FIELD OVER ERN NEB LOOKING A BIT MORE PERTURBED IN REGION OF
STRONGER SFC CONVERGENCE ALONG THE INVERTED TROUGH. CURRENT
THINKING IS THAT STORMS WILL DEVELOP OVER ERN NEB IN THE NEXT TWO
HOURS AND QUICKLY CONGEAL INTO AN MCS THAT THEN TRACKS ACROSS THE
NOSE OF WHAT WILL BE A STRENGTHENING LLJ. HOW FAR NORTH THIS LLJ
GOES WILL DETERMINE OUR CONVECTIVE POTENTIAL TONIGHT...BUT
LOOKING AT THE CURRENT RUC...IT WOULD FAVOR A MAJORITY OF THE
ACTIVITY STAYING SOUTH ACROSS IA. FURTHER NORTH...A NICE FIELD OF
ACCUS IS PRESENT ON SATELLITE ACROSS NODAK AT THE MOMENT. THE RUC
ALONG WITH MOST OTHER MODELS SHOW THE WY WAVE WORKING ACROSS THE
DAKOTAS INTO NRN MN TONIGHT...WAA ASSOCIATED WITH THIS FEATURE
WILL LIKELY TAKE AN AREA OF SHOWERS/STORMS ACROSS CENTRAL/NRN MN.
AS A RESULT...EXPECT NRN AND SRN/SE SECTIONS OF THE CWA TO HAVE
THE BEST POTENTIAL FOR SHRA/TSRA TONIGHT...WITH IT BEING VERY
POSSIBLE THAT LITTLE HAPPENS IN BETWEEN.

FOR THURSDAY AND FRIDAY...THE HUDSON HIGH LOOKS TO SLOWLY GAIN
STRENGTH THROUGH THE PERIOD...WITH THE HOPE THAT IT POSSIBLY GIVES
A DRY THURSDAY NIGHT THROUGH FRIDAY MORNING. FOR THURSDAY...THE BIG
QUESTION IS WHAT HAPPENS AT THE SFC. SREF/NAM/GFS SHOW AN INVERTED
TROUGH/WEAK SFC LOW MOVING INTO SW MN BY THE AFTERNOON...WITH
MLCAPE VALUES AGAIN INCREASING TO BETWEEN 1000 AND 2000 J/KG. IF
THIS OCCURS...THUNDER CHANCES WOULD BE HIGHEST ACROSS WRN MN...SO
HAD TO DRAG CHANCE POPS BACK ACROSS THE ENTIRE CWA FOR THEN. IF
THIS SCENARIO DOES PLAY OUT...THEN THE SLIGHT RISK IN THE DAY 2
OUTLOOK FOR SW MN IS WARRANTED...OTHERWISE WE WOULD JUST SEE SOME
WIDELY SCATTERED THUNDERSTORMS ALONG THE BOUNDARY. FOR FRIDAY...IT
IS LOOKING THE HUDSON HIGH WILL HELP CUT OFF PRECIP DURING THE
MORNING...BUT INCREASING WAA DURING THE AFTERNOON IN RESPONSE TO
A SHORTWAVE MOVING ACROSS THE DAKOTAS WILL LEAD TO AN INCREASING
THREAT FOR SHOWERS...ESPECIALLY FOR THE NW MPX CWA.

THIS WEEKEND...THE MODELS POINT TO A COUPLE OF POTENTIAL SFC WAVES
TO WORK THROUGH. FOR SAT NIGHT...THE ECWMF IS BY FAR THE MOST
AGGRESSIVE WITH PRECIP ASSOCIATED WITH THIS FEATURE...WHILE MORE
AGREEMENT BETWEEN THE MODELS EXISTS WITH THE FEATURE FOR SAT NIGHT
INTO SUNDAY...WITH HIGH CHANCE/LIKELY POPS FOR THEN. AT THIS
POINT...THE SEVERE THREAT WITH ANY OF THIS ACTIVITY LOOKS TO BE
LOW...AS BEST MOISTURE/INSTABILITY LOOKS TO REMAIN SOUTH OF THE
AREA CLOSER TO THE SFC LOW THAT IS FORECAST TO WORK ACROSS MO.
GOING INTO NEXT WEEK...WE ARE LIKELY HOLDING ON TO POPS INTO MONDAY
A BIT TOO LONG WHEN LOOKING AT THE 02.12 ECWMF/GFS AS SFC RIDGING
LOOKS TO POSSIBLY GIVE US A FEW DAYS OF COOLER AND DRIER WEATHER
FOR THE FIRST HALF OF NEXT WORK WEEK.

&&

.AVIATION.../18Z TAF ISSUANCE/

STRATUS RAPIDLY DISSIPATED LT THIS MRNG...BUT CU IS BEGINNING TO
DEVELOP FROM PLENTIFUL LOW LEVEL MOISTURE. MAIN DEVELOPMENT HAS BEEN
AHEAD OF WEAK WIND SHIFT WHICH HAS BEEN PROGRESSING THRU AREA. THIS
FEATURE LIES FROM S OF CBG TO JUST N OF HCD THEN INTO SW MN. WINDS
SPEEDS ARE VERY LIGHT SO IT HAS BEEN DIFFICULT TO PROG TIMING OF
WIND SHIFT. STILL FEEL THAT BEST POTENTIAL FOR AFTN TSTMS WILL BE
ACROSS S MN.  SPC MLCAPE HAS INCREASED TO AROUND 1500 J/KG NEAR THE
IA BORDER...WITH FURTHER INCREASES AS ATMOS CONTINUES TO WARM.
MINIMUAL CIN ACROSS THAT AREA AS WELL. ACTIVITY SHUD THEN GRADUALLY
BUILD NORTH LT AFTN AND EVENING.  SEE TAFS ON TIMING OF WINDS AND
TSTMS.

KMSP...SCT030 CU DEVELOPING ACROSS AREA MAY GO BKN ARND 040 DURING
THE AFTN.  WIND SPEEDS WILL CONTINUE VERY LIGHT THIS AFTN.  WEAK SW
WINDS SHUD BECOME LIGHT NW FOR A TIME MID AFTN AS WEAK SURFACE DROP
THRU AND THEN END UP SE EARLY EVENING.  SPEEDS GNRLY 5 KTS OF LESS.
TSTMS EXPECTED TO DEVELOP ARND 21-22Z IN S MN AND EXPAND N DURING LT
AFTN EVE...AFFECTING MSP AFT 01Z. WITH PCPN AND LIGHT WINDS EXPECT
MVFR CIGS TO DEVELOP OVERNITE INTO THURS MRNG.

OTLK...
THURSDAY MVFR CIGS ERLY...CHC OF SHRA/TSRA IN AFTERNOON.
FRIDAY...MVFR POSSIBLE BEHIND COLD FRONT FOR A TIME.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

MPG/BAP
Hazardous weather outlook, May 2, 5:13 PM CDT, 2 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
513 PM CDT WED MAY 2 2012

MNZ064>070-073>078-082>085-091>093-WIZ024-026-028-032215-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-PIERCE-PEPIN-EAU CLAIRE-
513 PM CDT WED MAY 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...SOUTH CENTRAL MINNESOTA...
SOUTHEAST MINNESOTA...SOUTHWEST MINNESOTA...WEST CENTRAL
MINNESOTA AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THE THREAT OF THUNDERSTORMS WILL INCREASE OVER SOUTHERN MINNESOTA
AND PART OF WEST CENTRAL WISCONSIN DURING THE EVENING. SEVERE
THUNDERSTORMS ARE POSSIBLE...WITH THE MAIN THREAT BEING LARGE HAIL
AND DAMAGING WINDS. AN ISOLATED TORNADO IS ALSO POSSIBLE NEAR THE
IOWA BORDER.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY STILL BE ONGOING OVER THE AREA THURSDAY MORNING
SOME OF WHICH COULD STILL STRONG. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE THROUGH THE WEEKEND. THE THREAT OF SEVERE WEATHER
APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND AGAIN LATER
THURSDAY.

MNZ041>045-047>063-WIZ014>016-023-025-027-032215-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-POLK-
BARRON-RUSK-ST. CROIX-DUNN-
513 PM CDT WED MAY 2 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MINNESOTA...EAST CENTRAL MINNESOTA...WEST CENTRAL MINNESOTA...
NORTHWEST WISCONSIN AND WEST CENTRAL WISCONSIN.

.DAY ONE...TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS ACROSS CENTRAL MINNESOTA
INTO WEST CENTRAL WISCONSIN OVERNIGHT. SOME OF THESE STORMS COULD
BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS MAY STILL BE ONGOING OVER THE AREA THURSDAY MORNING
SOME OF WHICH COULD STILL STRONG. ADDITIONAL THUNDERSTORMS ARE
POSSIBLE THROUGH THE WEEKEND. THE THREAT OF SEVERE WEATHER
APPEARS LOW AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Local storm report, May 2, 7:43 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
743 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0729 PM     FLASH FLOOD      WARSAW                  44.25N 93.39W
05/02/2012                   RICE               MN   LAW ENFORCEMENT

            LOCALIZED FLOODING

&&

CARLYON
Local storm report, May 2, 7:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
747 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0740 PM     HAIL             3 W ZUMBROTA            44.30N 92.73W
05/02/2012  M1.00 INCH       GOODHUE            MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 2, 7:54 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
754 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0725 PM     HAIL             3 NW MEDFORD            44.20N 93.29W
05/02/2012  M1.00 INCH       RICE               MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 2, 7:56 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
756 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     HAIL             NEW ULM                 44.31N 94.46W
05/02/2012  M0.75 INCH       BROWN              MN   TRAINED SPOTTER

&&

CARLYON
Local storm report, May 2, 7:57 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
757 PM CDT WED MAY 02 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 PM     HAIL             3 NW MEDFORD            44.20N 93.29W
05/02/2012  M1.00 INCH       RICE               MN   TRAINED SPOTTER

&&

CARLYON
Special weather statement, May 2, 7:58 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
758 PM CDT WED MAY 2 2012

MNZ074-075-083-030200-
BLUE EARTH-BROWN-NICOLLET-
758 PM CDT WED MAY 2 2012

...THUNDERSTORMS MOVING INTO BLUE EARTH...EASTERN BROWN AND SOUTHERN
NICOLLET COUNTIES THROUGH 900 PM CDT...

AT 756 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTH OF COURTLAND. THIS STORM WAS MOVING EAST
AT 20 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 4435 9403 4412 9401 4411 9447 4432 9445
TIME...MOT...LOC 0058Z 263DEG 18KT 4420 9437

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSevere Thunderstorm WarningMPXBrown63 min
May 2, 7:29 PM CDTSevere Thunderstorm WarningMPXGoodhue61 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice, Steele60 min
May 2, 7:32 PM CDTTornado WarningMPXRice, Steele, Waseca28 min
May 2, 7:51 PM CDTAreal Flood AdvisoryMPXGoodhue, Rice3 hr
May 2, 8:22 PM CDTFlash Flood WarningMPXGoodhue3 hr
May 2, 8:27 PM CDTSevere Thunderstorm WarningMPXGoodhue33 min
May 2, 8:46 PM CDTSevere Thunderstorm WarningMPXGoodhue29 min
May 2, 9:08 PM CDTSpecial Weather StatementMPXLac qui Parle52 min
May 2, 9:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift50 min
May 2, 10:01 PM CDTTornado WarningMPXChippewa, Lac qui Parle44 min
May 2, 10:12 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift48 min
May 2, 10:25 PM CDTTornado WarningMPXChippewa, Lac qui Parle35 min
May 2, 10:55 PM CDTSevere Thunderstorm WarningMPXPope, Swift50 min
May 2, 11:00 PM CDTTornado WarningMPXChippewa45 min
May 2, 11:46 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi59 min
May 3, 12:47 AM CDTSpecial Weather StatementMPXMeeker, Stearns58 min
May 3, 1:05 AM CDTSevere Thunderstorm WarningMPXMeeker55 min
May 3, 1:59 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Sherburne, Wright76 min
May 3, 6:24 AM CDTSevere Thunderstorm WarningMPXDouglas, Todd36 min
May 3, 6:49 AM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Todd41 min
May 3, 7:34 AM CDTSevere Thunderstorm WarningMPXBenton, Morrison41 min
May 3, 7:57 AM CDTSpecial Weather StatementMPXScott48 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott59 min
May 3, 9:00 AM CDTSpecial Weather StatementMPXWright45 min
May 3, 9:37 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Ramsey38 min
May 3, 10:12 AM CDTSpecial Weather StatementMPXLe Sueur48 min
May 3, 10:22 AM CDTSevere Thunderstorm WarningMPXDakota, Washington56 min
May 3, 10:36 AM CDTSevere Thunderstorm WarningMPXWashington30 min
May 3, 10:55 AM CDTSpecial Weather StatementMPXGoodhue, Rice50 min
May 3, 3:05 PM CDTSpecial Weather StatementMPXSteele, Waseca40 min
May 3, 3:37 PM CDTSpecial Weather StatementMPXSteele38 min
May 3, 4:25 PM CDTSpecial Weather StatementMPXFaribault50 min
May 3, 6:19 PM CDTSpecial Weather StatementMPXWaseca26 min
May 3, 6:30 PM CDTSevere Thunderstorm WarningMPXWaseca20 min
May 2, 9:50 PM CDTSpecial Weather StatementMPXEau Claire40 min
May 3, 3:37 AM CDTSpecial Weather StatementMPXPolk38 min
May 3, 3:51 AM CDTSpecial Weather StatementMPXBarron, Polk39 min
May 3, 5:14 AM CDTSpecial Weather StatementMPXChippewa, Rusk46 min
May 3, 10:45 AM CDTSpecial Weather StatementMPXPolk45 min
May 3, 10:59 AM CDTSpecial Weather StatementMPXBarron, Dunn, Pepin, Pierce, Saint Croix61 min
May 3, 11:14 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Saint Croix61 min
May 3, 12:09 PM CDTSpecial Weather StatementMPXChippewa, Eau Claire66 min
May 3, 6:51 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce24 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.